# SDR DALA2024040904248

- Difficulty date: April 9, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 88,140 hours, 41,145 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3228 DISC: L2 DOOR EMERGENCY OPERATING CYLINDER/ACCUMULATOR PRESSURE GUAGE READING LOW. C/A: SERVICED L2 DOOR EMERGENCY OPERATING CYLINDER/ ACCUMULATOR PRESSURE PER A320 AMM TASK 52-10-00-610-801C1 LEAK CHECK GOOD. OK FOR SVC. (LP: 5276086)
